# SDR ASAA0410535

- Difficulty date: November 16, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 6571909128
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT WING OUTBOARD MID FLAP BEHIND OUTBOARD JACKSCREW IS CHAFED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLED BLENDED AREA IAW AS AND AAR EA.  (M)
